MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-48-3013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 5502023, 02-010-03-0330 - logic cr femoral cem, right, sz 3.5460129, 02-012-45-3040 - lgc tibial fit tray cem sz 3f / 4t.5495458, 200-02-35 - three peg patella 35mm.Correction/removal number: z-0021-2022.
 
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2018.The patient presented back to the surgeon with complaints of pain, swelling, and dissatisfaction with their right tka.After examination, the patient was scheduled for initial revision surgery on (b)(6) 2022, where all of the exactech implants were removed from the patient.The poly showed wear and is a part of the recall.An infection prophylactic antibiotic tka was placed on (b)(6) 2022.The patient returned on (b)(6) 2022 for the removal of the antibiotic prophylactic tka and was re-implanted with a competitors revision total knee prosthesis.There was no reported breakage of devices and a 45 minute surgical delay.No adverse events as a result of the surgical delay/prolongation.The patient required prolonged hospitalization as a direct result of this issue.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of prosthesis wear and patient-related conditions, which led to pain, swelling, and dissatisfaction of the right knee.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.However, this cannot be confirmed as the devices were not returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of prosthesis wear and patient-related conditions, which led to pain, swelling, and dissatisfaction of the right knee.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.However, this cannot be confirmed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16492620
Report Number1038671-2023-00375
Device Sequence Number15026937
Product Code JWH
UDI-Device Identifier10885862174406
UDI-Public10885862174406
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model Number02-012-48-3013
Device Catalogue Number02-012-48-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer07/24/2023
01/07/2025
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date07/27/2023
01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight122 KG